# SDR SWIA202164297

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE GALLEY FITTING BETWEEN RBL27 AND RH FLOOR SILL AND FS280 AND FS295 HAS CORROSION. (MARKED)   (C CHECK RO 02-12-2022)   REMOVED CORROSION AT THE GALLEY FITTING BETWEEN RBL27 AND RH FLOOR SILL AND FS280 AND FS295. REF CRJ-200 SRM 51-21-06. FOUND TO BE IN LIMITS IAW CRJ200 SRM 53-21-43 & 53-00-00 AND DRAWING # 601R38669 REV . N  / RESTORE FINISH IAW CRJ200 SRM 51-25-16
